i am taking the depo shot and i am bleeding really bad and i am not had a period for like 6 months should i go to the hospital to see whats wrong
To be honest i dont know how to answer that question,I am also on the depo for the last two yrs. Im experiencing alot of discomfort with it.Have period pains(extremely bad ones)every 2weeks,but no bleeding. I get a bleed every few months which i got checked out and was told it is what is called"a break bleed". It might be no harm for you to get checked out but thats what my doc told me when i went but again everyone is different.
Let us know how you get on.
Everyone's genetic makeup is different but will tell you my personal experience as to maybe give you advice on the long term harm I have been told this medication can cause, and this is from many a female back in florida that was using it as a contraceptive... when I had the shot for the first time it was in 98, and the aftermath or just the first few months was enough for me to say... no, there are so many other types of birth control out there that are way safer... I experienced extreme but eratic bleeding, nausea, back, neck, and breast stiffness and just overall side effects that far out weighed my not wanting to have another child after my first two... But as God would have it, I did get pregnant again in late 2002 in Fernandina Bch Fl, he was born on an island, and I would not change it for the world...
Have i ever been extremely financially set for children not really but this is what god had in store for me, overall since being a teen I have been on birthcontrol maybe 3 times in my life and did not like any of them... so I took my chances, but they are all happy, smart and taken care of and loved... I know some women are not in the position for any other children and have to take that precaution, but for the long term, i say get off of it immediately... it just isn't any good when i take in all the stories I have received about it. But again I'm not a health professional, just giving my opinion... take care and keep journal on your bleeding periods and other effects you are feeling.
You know there are barrier methods, condoms and the diaphram. They are a little more messy and not as spontaneous but they work. I, also, had difficulties with contraceptive hormones. I took the pill for years and suffered migraines at least twice a month before and after my period. Three day throwing up, cant stand light or noise migraines. Tried the diaphram and it was okay but then I started getting bladder infections from it so it stayed in the drawer, then I decided to try the pill again but I was already pregnant. I have a boy that is the light of my life and 30 minutes after he was born I had my tubes tied and THANK GOD!!! If you are done having babies it is the way to go if you can afford to have it done!!
- Medroxyprogesterone Information for Consumers
- Medroxyprogesterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Medroxyprogesterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Birth Control - DepoShot- I Got My 3rd shot on Oct. and this month I started bleeding. Is it normal?
Posted 17 Nov 2013 • 1 answer
Posted 26 Mar 2015 • 1 answer
I have been on the depo shot since march 31st 2015 its my first time on the shot and still bleeding?
Posted 26 May 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer
Posted 25 Apr 2016 • 1 answer